# SDR 99ZZZX1364

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CGTCL
- Make and model: Beech B100
- Aircraft serial: BE130
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 504100529
- Condition: Cracked
- Location: Tailcone
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLUTTER/VIBRATION IN-FLIGHT.  UPON INVESTIGATION, DISCOVERED TAILCONE CRACKED CIRCUMFERENTIALLY APPROXIMATELY 60 PERCENT, ABOUT 18 INCHES IN FROM TIP OF TAIL CONE.  FURTHER INVESTIGATION REVEALED SEVERAL SMALLER CRACKS BEGINNING AT STIFFENER FASTENER HOLES IN SEVERAL LOCATIONS.  STIFFENER COMPLETELY BROKEN IN TWO AT POINT WHERE SKIN CRACK INTERSECTS WITH EVIDENCE OF CHAFING WEAR ON BROKEN ENDS.  THIS APPEARS TO BE INITIAL CRACK PROPAGATION POINT AS THERE IS SOOTING/DIRT IN EDGE OF CRACK FOR SEVERAL INCHES ON EITHER SIDE.
